Alert archive / Tennessee / Frost Advisories in 2012

Frost Advisory 5, NWS Nashville, TN

October 10, 201239 counties in Tennessee

NWS Nashville, TN issued this frost advisory at Oct 10, 2012, 3:55 AM CDT for 39 counties in Tennessee. It took effect at Oct 11, 2012, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2012, 3:55 AM CDT (08:55 UTC)
In effect from
Oct 11, 2012, 3:00 AM CDT
Expired
Oct 11, 2012, 8:00 AM CDT
In force
5 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WWUS74 KOHX 100855
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
355 AM CDT WED OCT 10 2012

...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND EASTERN
PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST ELSEWHERE...

.A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT AND
BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED WITH
CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN
TEMPERATURES AND THE LIKELIHOOD FOR FROST.

TNZ005>011-022>034-056>066-075-077>080-093>095-101700-
/O.NEW.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
355 AM CDT WED OCT 10 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE
  FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE
  OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER
  NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST IS
  LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND
  CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO THE
  FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE NORMALLY
  COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
19
3 follow-up statements
174 
WWUS74 KOHX 101645
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1145 AM CDT WED OCT 10 2012

...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND
EASTERN PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST
ELSEWHERE...

.A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT
AND BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED
WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN
TEMPERATURES AND THE LIKELIHOOD FOR FROST.

TNZ005>011-022>034-056>066-075-077>080-093>095-110200-
/O.CON.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
1145 AM CDT WED OCT 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE 
  FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE 
  OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER 
  NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST 
  IS LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND 
  CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO 
  THE FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE 
  NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
31
359 
WWUS74 KOHX 110050
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT WED OCT 10 2012

...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND
EASTERN PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST
ELSEWHERE...

.A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT
AND BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED
WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN
TEMPERATURES AND THE LIKELIHOOD FOR FROST.

TNZ005>011-022>034-056>066-075-077>080-093>095-110900-
/O.CON.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
750 PM CDT WED OCT 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE 
  FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE 
  OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER 
  NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST 
  IS LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND 
  CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO 
  THE FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE 
  NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


11
522 
WWUS74 KOHX 110920
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
420 AM CDT THU OCT 11 2012

...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND
EASTERN PARTS OF THE MID STATE EARLY THIS MORNING...WITH PATCHY OR 
SCATTERED FROST ELSEWHERE...

.LOW DEW POINTS...COUPLED WITH CLEAR SKIES AND NEAR CALM WINDS WILL
PRODUCE A RAPID FALL IN TEMPERATURES EARLY THIS MORNING AND THE
LIKELIHOOD FOR FROST.

TNZ005>011-022>034-056>066-075-077>080-093>095-111300-
/O.CON.KOHX.FR.Y.0005.000000T0000Z-121011T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
420 AM CDT THU OCT 11 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE
  DAMAGED BY THE FROST. SCATTERED FROST WILL BE LIKELY IN THE
  NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
19

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 10, 3:21 AM CDT, 34 minutes earlier.

Area forecast discussion, Oct 10, 3:21 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
321 AM CDT WED OCT 10 2012

.SHORT TERM...A BROAD SWATH OF CLOUDS, AHEAD OF AN APPROACHING
COLD FRONT, INVADED WESTERN PARTS OF THE MID STATES OVERNIGHT AND
AS SUNRISE NEARED THEY WERE SPREADING ACROSS THE I-65 CORRIDOR AND
HEADED INTO EASTERN SECTIONS AS WELL. RADAR SHOWED ONLY SPRINKLES
OR ISOLATED LIGHT SHOWERS ASSOCIATED WITH THESE CLOUDS AND DON'T
EXPECT ANY MEASURABLE RAINFALL PRIOR TO FRONTAL PASSAGE.

CLEARING LINE BACK IN MISSOURI IS HEADED OUR WAY AT ABOUT 30 MPH,
WHICH MEANS CLEARING SHOULD COMMENCE IN OUR NORTHWESTERN COUNTIES
BY MID-MORNING, AROUND NASHVILLE AT 16Z, AND ONTO THE CUMBERLAND
PLATEAU BY EARLY AFTERNOON.

HIGHS TODAY WILL BE MAINLY IN THE 60S.

A STRONG REINFORCEMENT OF COLD AIR PUSHES INTO OUR AREA BEHIND THE
FRONT AND TONIGHT LOOKS LIKE A COLD AND FROSTY ONE. EXPECT
WIDESPREAD FROST ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU, WITH
AREAS OF FROST LIKELY IN OTHER PARTS OF THE MID STATE, GENERALLY
NORTH OF I-40 AND EAST OF I-65 AND EVEN IN THE LOW VALLEYS OF OUR
SOUTHERN COUNTIES. THUS, A FROST ADVISORY WILL BE HOISTED FOR ALL
OF THE MID-STATE, EFFECTIVE FROM 08Z THROUGH 13Z, THU. SOME SPOTS
IN THE NORTH AND EAST WILL LIKELY SEE TEMPERATURES FLIRT WITH THE
FREEZING MARK, ESPECIALLY ALONG THE HIGHLAND RIM AND CUMBERLAND
PLATEAU.

THURSDAY WILL BE ANOTHER DAY WITH HIGHS ONLY IN THE 60S. HOWEVER,
OUR COLD SNAP DOESN'T LAST LONG, AS SURFACE HIGH STARTS TO PUSH
OFF TO THE EAST, AND ALLOWS A WARM FRONT TO RETURN NORTHWARD INTO
OUR AREA BY LATE THURSDAY NIGHT. BAND OF DEEP ATMOSPHERIC
MOISTURE, ASSOCIATED WITH OUR WARM FRONT, SHOULD MOVE NORTHWARD
DURING THE DAY ON FRIDAY. HOWEVER, MODELS DIFFER IN PLACEMENT OF
THIS BAND AT DIFFERENT POINTS DURING THE DAY. SO, WILL PROBABLY
JUST OPT FOR A BROAD BRUSH CHANCE POP FOR ALL AREAS ON FRIDAY.

THIS DEEP MOISTURE WILL PROBABLY EVEN LINGER OVER PARTS OF MIDDLE
TN INTO FRIDAY NIGHT AND SATURDAY AND COULD END UP PRODUCING SOME
SHOWERS AT SOME POINT. HOWEVER, CONFIDENCE IN PRECIP DURING THOSE
PERIODS IS RELATIVELY LOW AT THIS POINT AND WILL PROBABLY LEAVE
FORECAST DRY FOR FRI NIGHT AND SATURDAY.

ALSO LOOK FOR SOME GUSTY SOUTH WINDS SATURDAY AFTERNOON, WITH GUSTS
OF 20 TO 25 MPH LIKELY. SATURDAY SHOULD BE A WARM ONE, WITH AFTERNOON
HIGHS EXPECTED TO TOP OUT IN THE LOWER AND MIDDLE 80S WEST OF THE
CUMBERLAND PLATEAU.

WE'LL HAVE TO KEEP AN EYE ON THE COLD FORECAST TO SWING INTO THE
TENNESSEE VALLEY ON SUNDAY AND SUNDAY NIGHT. MODELS SHOW STRONG
LOW LEVEL JET DYNAMICS, WITH AN 850MB JET OF 50KTS LIKELY TO
TRANSITION THE MID STATE, PRODUCING 0-3KM STM REL HELICITIES IN
THE 250-300 M2/S2 RANGE. THUS, SEVERE THUNDERSTORMS ARE CERTAINLY A
POSSIBILITY.

MOVEMENT OF COLD FRONT ACROSS OUR AREA, SO WENT WITH A BROAD BRUSH
CHANCE POP ON SUNDAY (HIGHER WEST, LOWER EAST).

.LONG TERM...COLD FRONT SHOULD FINALLY PASS OUR AREA SOMETIME LATE
SUNDAY NIGHT. HOWEVER, MOISTURE LINGERS OVER SOME OUR EASTERN
AREAS, AND WILL KEEP AT LEAST A SMALL POP RUNNING ALONG THE
CUMBERLAND PLATEAU INTO MONDAY NIGHT. FAST PROGRESSIVE PATTERN
MAKES THE LATTER PART OF THE EXTENDED FORECAST A BIT SUSPECT, AS
TIMING OF NEXT WEATHER-MAKER IS CERTAINLY HARD TO ASCERTAIN.
HOWEVER, WOULDN'T BE SURPRISED TO SEE ANOTHER CHANCE FOR SHOWERS
AS EARLY AS NEXT WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      66  36  67  50 /   0   0  05  50
CLARKSVILLE    63  35  66  49 /   0  05  10  60
CROSSVILLE     63  33  64  43 /   0   0  05  30
COLUMBIA       68  37  69  49 /   0   0  05  40
LAWRENCEBURG   69  37  69  48 /   0   0  05  40
WAVERLY        64  36  67  50 /   0  05  10  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM CDT THURSDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

19
Hazardous weather outlook, Oct 9, 5:14 AM CDT, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CDT TUE OCT 9 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-101015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
514 AM CDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE UNTIL
800 AM THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ROSE

Nearby

Frost Advisories in Tennessee, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.